# SDR SB08015

- Difficulty date: March 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLL - FLT919 - ON APPROACH TO FLL, UPON LOWERING LANDING GEAR, CREW RECEIVED A NOSE LANDING GEAR RED UNSAFE LIGHT WITH NO MAIN GEAR INDICATION.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND RESET A CIRCUIT BREAKER.  CREW THEN RECEIVED A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS.  A FLY-BY THE TOWER WAS ALSO ACCOMPLISHED TO CONFIRM GEAR WAS DOWN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM USING AMM FAULT ISOLATION 32-61-00, LANDING GEAR POSITION INDICATION AND WARNING SYSTEM.  REPLACED FILE CARD M983 (GEAR RED LIGHT).  ACCOMPLISHED TESTS PER AMM 32-33-00 (NOSE GEAR EXT AND RETRACT) AND 32-09-10-725 (TEST OF PROX CARDS).  NO FAULTS.  OPS CHECK GOOD.
